# SDR SWIA201128472

- Difficulty date: November 5, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 20,813 hours, 18,454 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WOULD NOT RETRACT.  (FLT 3471)  FOUND NOSE GEAR TORQUE LINKS DISCONNECTED AND NOSE TIRES DAMAGED, INSPECTED NOSE GEAR FOR DAMAGE REF AMM 32-21-00 WITH NO DAMAGE NOTED, REPLACED BOTH NOSE TIRES. / PN: 5010598  SN OFF: OCT00-3032 / PN: 5010598  SN OFF: DEC02-4567.
